Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Existence proof for a field of extremals tangent to a given curve


Author: Oskar Bolza
Journal: Trans. Amer. Math. Soc. 8 (1907), 399-404
MSC: Primary 49J05
MathSciNet review: 1500794
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05

Retrieve articles in all journals with MSC: 49J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1907-1500794-5
Article copyright: © Copyright 1907 American Mathematical Society